Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

2 Bumps

Is there anything you can do to not get nauseous on percocet?

Answer Question
 
Musicmom80

Asked by Musicmom80 at 11:59 PM on Apr. 21, 2011 in Health

Level 36 (80,428 Credits)
Answers (5)
  • EAT before you take it. It was either my tonsils or my wisdom teeth that I got percocet for the pain, and I clearly remember it saying to take with food. Problem was I couldn't swallow very well so I wasn't getting enough food in my stomach. I finally had to get switched to Tylenol 3 with codeine. Percocet has been the ONLY medication that I've vomited after taking.
    Rosehawk

    Answer by Rosehawk at 12:03 AM on Apr. 22, 2011

  • Try eating first, this will help with the absorption of the percocet. Even if it's just a piece of toast.
    Kathy675

    Answer by Kathy675 at 12:04 AM on Apr. 22, 2011

  • Percocet doesn't bother me but Vicodin does, I use to have to split the pills in half - take one half than wait 15 minutes and take the other half or I'd get sick. Now anytime I get prescribed pain meds I just tell them I can't take vicodin.
    anon1986East

    Answer by anon1986East at 12:04 AM on Apr. 22, 2011

  • It doesn't bother me, but my bottle has a sticker on it that says to take with food. Also maybe take less, like half the dose?
    Anonymous

    Answer by Anonymous at 12:33 AM on Apr. 22, 2011

  • try food or with a glass of milk...thats what the pharm people always told me to do if i got sick taking meds.
    dreamangel06

    Answer by dreamangel06 at 3:02 AM on Apr. 22, 2011

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.

Next question in Health
Hemorrhoids! adult content

Next question overall (General Parenting)
IUD

close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN